Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

Dynamical systems, filtrations and entropy


Author: M. Shub
Journal: Bull. Amer. Math. Soc. 80 (1974), 27-41
MSC (1970): Primary 58F10, 58F20; Secondary 57D65
DOI: https://doi.org/10.1090/S0002-9904-1974-13344-6
MathSciNet review: 0334284
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. R. Abraham and S. Smale, Nongenericity of Ω-stability, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc, Providence, R.I., 1970, pp. 5-8. MR 42 #6867. MR 271986
  • 2. R. Bowen, Topological entropy and Axiom A, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R.I., 1970, pp. 23-41. MR 41 #7066. MR 262459
  • 3. R. Bowen, Markov partitions for Axiom A diffeomorphisms, Amer. J. Math. 92 (1970), 725-747. MR 43 #2740. MR 277003
  • 4. R. Bowen, Entropy for group endomorphisms and homogeneous spaces, Trans. Amer. Math. Soc. 153 (1971), 401-414. MR 43 #469. MR 274707
  • 5. J. Franks, Anosov diffeomorphisms, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R.I., 1970, pp. 61-93. MR 42 #6871. MR 271990
  • 6. F. Gantmacher, The theory of matrices, GITTL, Moscow, 1953; English transl., Vol. 2, Chelsea, New York, 1959. MR 16, 438; 21 #6372c.
  • 7. M. W. Hirsch, C. C. Pugh and M. Shub, Invariant manifolds (to appear). MR 501173
  • 8. A. Manning, Axiom A diffeomorphisms have rational zeta functions, Bull. London Math. Soc. 3 (1971), 215-220. MR 44 #5982. MR 288786
  • 9. S. Newhouse, Diffeomorphisms with infinitely many sinks (to appear). MR 339291
  • 10. Z. Nitecki, On semi-stability for diffeomorphisms, Invent. Math. 14 (1971), 83-122. MR 45 #2748. MR 293671
  • 11. Z. Nitecki and M. Shub, Filtrations, decompositions, and explosions. Amer. J. Math. (to appear). MR 394762
  • 12. J. Palis and S. Smale, Structural stability theorems, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R.I., 1970, pp. 223-231. MR 42 #2505. MR 267603
  • 13. C. C. Pugh, An improved closing lemma and a general density theorem, Amer. J. Math. 89 (1967), 1010-1021. MR 37 #2257. MR 226670
  • 14. C. C. Pugh and M. Shub, The Ω-stability theorem for flows, Invent. Math. 11 (1970), 150-158. MR 44 #4782. MR 287579
  • 15. J. Robbins, A structural stability theorem, Ann. of Math. (2) 94 (1971), 447-493. MR 44 #4783. MR 287580
  • 16. M. Shub, Endomorphisms of compact differentiable manifolds, Amer. J. Math. 91 (1969), 175-199. MR 39 #2169. MR 240824
  • 17. M. Shub, Structurally stable diffeomorphisms are dense, Bull. Amer. Math. Soc. 78 (1972), 817. MR 307278
  • 18. M. Shub and S. Smale, Beyond hyperbolicity, Ann. of Math. (2) 96 (1972), 587. MR 312001
  • 19. M. Shub and D. Sullivan, Homology theory and dynamical systems (to appear). MR 400306
  • 20. S. Smale, On the structure of manifolds, Amer. J. Math. 84 (1962), 387-399. MR 27 #2991. MR 153022
  • 21. S. Smale, Differentiable dynamical systems, Bull. Amer. Math. Soc. 73 (1967), 747-817. MR 37 #3598. MR 228014
  • 22. S. Smale, The Ω-stability theorem, Proc. Sympos. Pure Math., vol. 14, Amer. Math. Soc., Providence, R.I., 1970, pp. 289-297. MR 42 #6852. MR 271971
  • 23. S. Smale, Stability and isotopy in discrete dynamical systems, Proc. Sympos. on Dynamical Systems, Salvador, Brazil, 1971. (to appear). MR 339222
  • 24. C. T. C. Wall, Classification of (n-1)-connected 2n-manifolds, Ann. of Math. (2) 75 (1962), 163-189. MR 26 #3071. MR 145540

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 58F10, 58F20, 57D65

Retrieve articles in all journals with MSC (1970): 58F10, 58F20, 57D65


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1974-13344-6

American Mathematical Society